# SDR 2001FA0000425

- Difficulty date: August 21, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 43,737 hours
- Component: Spoiler Actuato, Boeing
- Component part number: 6544947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACK ON ID OF PORT.
